Universidad Complutense de Madrid
E-Prints Complutense

Convolution functions that are nowhere differentiable

Impacto

Downloads

Downloads per month over past year

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. (2014) Convolution functions that are nowhere differentiable. Journal of mathematical analysis and applications, 413 (2). pp. 609-615. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only hasta 31 December 2025.

296kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X13010871


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In 1951 V. Jarnik constructed two continuous functions whose Volterra convolution is nowhere differentiable. We generalize Jarnik's results by proving that the set of such functions is maximal lineable. This would shed some light on a question posed in 1973 on the structure of the set of continuous functions whose Volterra convolution is nowhere differentiable.


Item Type:Article
Uncontrolled Keywords:Lineability; Spaceability; Algebrability; Convolution; Nowhere differentiable function
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:24997
Deposited On:07 Apr 2014 10:51
Last Modified:14 Mar 2016 15:40

Origin of downloads

Repository Staff Only: item control page